# SDR C2XA97IA291

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15827
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 175
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan Section
- Part number: S52376201206
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND INNER SKIN AND PAN CRACKED ON CARGO DOOR AT SUPPORT ROD ATTACHMENT.  MAINTENANCE REPAIRED THE INNER SKIN AND PAN IAW ATR-42 ECRA 5230-01017.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
